A 62-year-old Asian British female presented with increasing tiredness. She had multiple co-morbidities and was prescribed steroid inhalers for suspected asthma. Her type 2 diabetes mellitus, previously well controlled on metformin, had worsened over a short period of time (48 to 85 mmol/mol). On examination, she was obese (weight 82 kg, BMI 43 kg/m2), hypertensive (155/78 mmHg); rest of the examination was unremarkable. The blood test revealed undetectable cortisol and ACTH (<28 mmol/l, <5.0 ng/l). Renin, electrolytes, and thyroid function were normal. She failed to mount a response to a short Synacthen® test. A diagnosis of secondary adrenal insufficiency, likely secondary to long-term steroid inhaler and recurrent short courses of oral steroids for asthma exacerbations was made. The patient was commenced on Hydrocortisone 10mg, 5mg and 5mg regimen. Following lung function testing and respiratory team review, mild asthma was confirmed. The Seretide® inhaler was discontinued. Advice to consider less systemically-absorbed steroid inhaler, such as ciclesonide, if she were to become symptomatic. Despite discontinuation of steroid inhalers, the patient continued to fail responding to the short Synacthen® test. Upon further detailed history, the patient admitted taking a herbal remedy for chronic knee pain. Toxicology screening of the herbal remedy showed the presence of dexamethasone, ciprofloxacin, paracetamol, diclofenac, ibuprofen, and cimetidine. The patient was advised to discontinue the herbal remedy. Secondary adrenal insufficiency in our patient was probably due to the herbal medication containing dexamethasone, explaining persistent adrenal suppression despite discontinuation of all prescribed steroids. This may have also contributed to obesity, hypertension and suboptimal control of diabetes mellitus, previously well controlled on metformin. In conclusion, a comprehensive drug history including herbal and over-the-counter remedies should be elucidated, investigating potential presence of steroids in the latter when patients persist to have secondary adrenal insufficiency despite off-prescribed steroid medications.